MathSciNet Relay Station
MathSciNet bibliographic data
MR934440 35B25 (35F05 35R60)
Lenhart, Suzanne M. Viscosity solutions for weakly coupled systems of first-order partial differential equations. J. Math. Anal. Appl. 131 (1988), no. 1, 180–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement